Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The transfer and compact Lie groups


Author: Mark Feshbach
Journal: Bull. Amer. Math. Soc. 83 (1977), 372-374
MSC (1970): Primary 55F40
MathSciNet review: 0440548
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F40

Retrieve articles in all journals with MSC (1970): 55F40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14274-2
PII: S 0002-9904(1977)14274-2